# SDR DXTA2015091106081

- Difficulty date: September 10, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605264
- Aircraft time: 11,586 hours, 9,173 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: B-Nut
- Condition: Leaking
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: P, S
- Precautionary procedure: D

## Discrepancy

LEFT BRAKE PEDAL ON CAPTAINS SIDE, PRESS DECREASED DURING BRAKING & PEDAL WENT TO STOP WITHOUT BRAKING.  FOUND B NUT AT ANTI-SKID FILTER BOWL WET.  CLEANED & CHECKED FOR LEAKS, NO INITIAL LEAKS NOTED.  PERFORMED BRAKE BLEEDING OF LT BRAKE SYS DUE TO SUSPECT AIR IAW MM 32-40-00.  LEAK CHECKED GOOD.  PERFORMED TAXI CHECK OF ACFT BRAKES WITH ANTI-SKID ON & OFF AT VARIABLE SPEEDS.  TAXI CHECKED GOOD.
